Biochem Pharmaceutical Industries
Chlorpheniramine Maleate (2mg) + Paracetamol (35mg) + Phenylephrine (.5mg)
Ncold New Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Tablet
Ncold New Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Ncold New Tablet may be taken with or without food, but it is better to take it at a fixed time.
Ncold New Tablet is a combination of three medicines:
Ncold New Tablet helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first Inform your doctor if you are pregnant, planning to conceive or breastfeeding
Ncold New Tablet contains a combination of Chlorpheniramine, Paracetamol/Acetaminophen, and Phenylephrine. This combination helps to relieve cold symptoms such as runny nose, watery eyes, fever, and headache. Chlorpheniramine relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels to provide relief from congestion or stuffiness in the nose.
Yes, Ncold New Tablet is generally safe for most patients. However, some people may experience common side effects like nausea, vomiting, allergic reactions, sleepiness, headache, and other uncommon or rare side effects. If you experience persistent problems while taking this medicine, inform your doctor immediately.
Ncold New Tablet is usually used for a short period and can be discontinued once your symptoms improve. However, continue taking the medication if your doctor recommends it for longer.
Yes, some patients may experience dizziness (feeling faint, weak, unsteady or lightheaded) when using Ncold New Tablet. If you feel dizzy or lightheaded, rest for a while and resume the medication after feeling better.
Ncold New Tablet is generally safe when taken as recommended, but an overdose can potentially cause liver damage. Avoid consuming alcohol while using this medicine as it may increase the risk of liver problems.
Store Ncold New Tablet in its original packaging, tightly sealed. Follow the instructions on the label or medication package for storage recommendations and dispose of any unused medicine properly to prevent access by children, pets, or others.